MathSciNet Relay Station
MathSciNet bibliographic data
MR1715341 35J60 (35B50 35R45)
Pucci, Patrizia; Serrin, James; Zou, Henghui A strong maximum principle and a compact support principle for singular elliptic inequalities. J. Math. Pures Appl. (9) 78 (1999), no. 8, 769–789.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement